# SDR DALA2015120807481

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 54,904 hours, 14,893 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Yoke
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP, INBD SCREWJACK FWD YOKE CORRODED, PITTED INSIDE BORE.
